# SDR HEEA954992

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8590X
- Make and model: Bell 206L-3
- Aircraft serial: 51494
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 206040004107
- Condition: Making Metal
- Location: M/R
- Part time: 3,091 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION MAKING METAL.  CAUSE OF METAL:  BEARING SPALLED. REPAIRED AND REPLACED BEARING AND RETURNED AIRCRAFT TO SERVICE.
